Equitable partitions of Latin-square graphs

R. A. Bailey, Peter J. Cameron, Alexander L. Gavrilyuk, Sergey V. Goryainov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study equitable partitions of Latin-square graphs and give a complete classification of those whose quotient matrix does not have an eigenvalue -3.
Original languageEnglish
Pages (from-to)142-160
JournalJournal of Combinatorial Designs
Volume27
Issue number3
Early online date3 Dec 2018
DOIs
Publication statusPublished - 1 Mar 2019

Keywords

  • Cayley table
  • Eigenvalue
  • Equitable partition
  • Latin-square graph

Fingerprint

Dive into the research topics of 'Equitable partitions of Latin-square graphs'. Together they form a unique fingerprint.

Cite this